# SDR KNN2011F00000

- Difficulty date: July 7, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N773AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25106
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Switch
- Part number: 189915
- Condition: Out Of Tolerance
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O THE LANDING GEAR WOULD NOT GO UP.  GEAR HANDLE WOULD NOT PASS THROUGH THE "OFF" POSITION.  ACFT AIR RETURNED AND MX T/S FOUND GAP ON MLG SAFETY SENSOR (PROX SWITCH) TO TARGET EXCEEDING TOLERANCE.
